Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A homomorphism theorem for finite graphs


Author: Michael Aschbacher
Journal: Proc. Amer. Math. Soc. 54 (1976), 468-470
MSC: Primary 05C25
DOI: https://doi.org/10.1090/S0002-9939-1976-0505776-7
MathSciNet review: 0505776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A homomorphism theorem for finite graphs is established and several group theoretical applications are derived. The proof is taken from a lemma of B. Fischer in his paper classifying groups generated by $ 3$-transpositions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C25

Retrieve articles in all journals with MSC: 05C25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0505776-7
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society